# SDR SWAA2015012336009

- Difficulty date: December 1, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 287,630 hours, 12,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EMER EXIT LIGHT ASSEMBLY DAMAGED.  INSTALLED LIGHT ASSEMBLY IAW AMM.
